# SDR 99FDEA00188

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0063 - HEAVY CORROSION ON SHEAR TIE AT BS 990 FWD SIDE OF LWR BILGE AREA AT OTBD SIDE OF STR 29 RT.  REMOVED AND REPLACED SHEAR TIE.  SEALED AREA AGAINST MOISTURE PER SRM 51-20-4.
